Hypersensitivity to perturbations in the quantum baker's map. / Schack, R.; Caves, C. M.

In: Physical Review Letters, Vol. 71, 1993, p. 525-528.

Research output: Contribution to journalArticle

Published

Documents

  • 9303002v1

    Submitted manuscript, 114 KB, PDF document

Links

Original languageEnglish
Pages (from-to)525-528
Number of pages4
JournalPhysical Review Letters
Volume71
Publication statusPublished - 1993
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1252803